MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH GMRS TIBIAL INSERT SMALL 16MM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH GMRS TIBIAL INSERT SMALL 16MM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 6495-3-016
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's right knee was revised due to infection.A gmrs distal femur / knee was removed and a total femur (hemi acetabular implants, gmrs/ mrh knee components) was implanted.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.The following devices were also listed in this report: gmrs proximal tib sml; cat# 64953101; lot# 187818a3; gmrs dist fem comp sml r 65mm; cat# 64952020; lot# rrs7r; mrs fem stem w/0 body 15x127mm; cat# 64853115; lot# 258802d; gmrs tib rotating sml comp; cat# 64953601; lot# 186059; gmrs extension price 70mm; cat# 64956070; lot# rcb9t; gmrs small femoral bushing; cat# 64952105; lot# lla696; gmrs small femoral bushing; cat# 64952105; lot# lky658; mrhk bumper insert - neutral; cat# 64812130; lot# lln755; mrhk tibial sleeve; cat# 64812140; lot# lkr256; gmrs small axle; cat# 64952115; lot# ctd84397; it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.

Brand Name
GMRS TIBIAL INSERT SMALL 16MM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17244702
Report Number0002249697-2023-00739
Device Sequence Number12472705
Product Code KRO
UDI-Device Identifier07613327048827
UDI-Public07613327048827
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K023087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number6495-3-016
Device Catalogue Number64953016
Device Lot NumberLKL098
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2023
Initial Report FDA Received Date07/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age65 YR
Patient SexMale